# SDR 2016FA0000525

- Difficulty date: September 30, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 44693669
- Aircraft time: 1,104 hours
- Engine: Lyc LO360A1H6
- Engine time: 1,104 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,104 hours
- Component: Engine, Lyc, LO360A1H6
- Component part number: LO360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION IAW SA-167, THE FOLLOWING ABNORMALITIES WERE DISCOVERED.  CYLINDER NR 2 INTAKE PUSHROD (ROCKER ARM END) AND ROCKER ARM WERE ABNORMALLY WORN.  CYLINDER NR 4 INTAKE PUSHROD (ROCKER ARM END) AND ROCKER ARM WERE ABNORMALLY WORN.  THESE PARTS WERE PREVIOUSLY REPLACED AT ENGINE TIME SINCE NEW OF 1090.0 ON 9/14/2016.  SEE SDR 2016FA0000436 DATED 09/19/2016 FOR REFERENCE.  TOTAL TOME ON THIS ENGINE SINCE NEW:  1103.8 HOURS.  TIME SINCE PUSHRODS AND ROCKER ARMS WERE REPLACED AGAIN:  13.8 HOURS.
